# SDR DALA2023121510274

- Difficulty date: October 24, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,439 hours, 30,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 REPAIR AT FR16LH DOUBLE JOGGLE, HOLES #5 AND #6 REQUIRES FOLLOW-ON INSPECTIONS. CORRECTIVE ACTION: COMPLIED WITH ERA 569422-14AD. (0032578)
